Indecomposable 1-factorizations of the complete multigraph

Charles Colbourn, Marlene J. Colbourn, Alexander Rosa

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

The existence of 1-factorizations of the complete multigraph λKnwhich cannot be decomposed into 1-factorizations with smaller λ is studied.

Original languageEnglish (US)
Pages (from-to)334-343
Number of pages10
JournalJournal of the Australian Mathematical Society
Volume39
Issue number3
DOIs
StatePublished - 1985
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Indecomposable 1-factorizations of the complete multigraph'. Together they form a unique fingerprint.

  • Cite this